# SDR AALA20170222009

- Difficulty date: February 19, 2017
- Submitted: February 22, 2017
- Operation: Air carrier
- Aircraft: N719AN
- Make and model: Boeing 777323ER
- Aircraft serial: 41668
- Aircraft time: 16,790 hours, 1,936 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED. EMERGENCY EXIT LIGHT IN LOWER CORNER OF THE OVERHEAD FLIGHT CREW REST AREA HAS A MISSING LENS COVER. ITEM DEFERRED. REPLACED LENS COVER IAW AMM 33-51-05. OPERATIONAL CHECK GOOD.
